# SDR FDEA2020082651891

- Difficulty date: August 15, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP VANE NUMBER 3 SUPPORT FITTING ECCENTRIC HOLE   BORE FOUND CORROSION CORROSION AT RIGHT HAND WING - OUTBOARD FLAP VANE NUMBER 3 SUPPORT FITTING   ECCENTRIC HOLE BORE REWORKED BY MACHINING AND FOUND WITHIN LIMIT AS PER MD-11   SRM 57-50-02-2R FIGURE 201 REPAIR 5. ECCENTRIC REPAIR BUSHING FABRICATED BY   MACHINING AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND INSTALLED AS PER AMM   27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
